# SDR AALA202510078435

- Difficulty date: October 3, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N940NN
- Make and model: Boeing 737823
- Aircraft serial: 33323
- Aircraft time: 34,893 hours, 14,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A812712
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CORROSION ON AFT CARGO COMPARTMENT SHIELD BETWEEN BS 767 AND BS 787 AT S25L. REPLACED SHIELD PER AARD 51-00-05-1.
